# SDR 2006FA0000942

- Difficulty date: September 6, 2006
- Submitted: September 22, 2006
- Operation: General aviation
- Aircraft: N701KB
- Make and model: Raythn 390
- Aircraft serial: RB103
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 39005214110002
- Condition: Damaged
- Location: Rt Wing
- Part time: 600 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 200/600 HR PHASE INSPECTION FOUND THE RT IB AFT FLAP TRACK UPPER 3 ATTACH FASTENERS PN: MS90354S0609 WORKING.  RECOMMEND ADDITIONAL ATTENTION TO FLAP RIGGING AND ALL ATTACHING HARDWARE DURING PHASE INSPECTION.  (K)
